advertisement
Question
Posted by: Johanna | 2012-12-06

Dizziness and numb hands and feet

My niece (35years old) was in taxi accident approx 6 mths ago. (No major injuries, just shock and a knock to the head) 4 Months ago, she started having dizzy spells and had her cholestrol checked - 8.5. She changed her diet and was prescribed RyChol. (now down to 5.4) She fainted this week and was admitted to hospital for checks. She has also been taking Stugeron for the last 2 days to help with dizziness. All tests for blood, liver, kidneys and heart came back fine. Her heart rate was 108 this morning but we suscpect it was high because she stressed when a dizzy spell started. She is a smoker and drinks alcohol regulary. The hospital suggested she seen a neurologist and are also speculating that it could be a symptom from whiplash? Please help!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCardiologist

Dear Johanna,

My apologies for the delay in answering your query about your niece’s dizziness and numb hands and feet.

It sounds like your niece’s dizziness, numb hands and feet and fainting are largely stress related. My suggestion is that she should see a good general physician who can try and find out the reason for her symptoms.
Her symptoms are of course nothing to do with her cholesterol, but a high cholesterol combined with smoking is a bad combination in the long term. One of your niece’s major priorities should be to stop smoking.

It seems very unlikely that her symptoms are due to whiplash.

I hope things go better for her.

Kind regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement